# SDR DALA2016010400040

- Difficulty date: December 31, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MAIN FLAP T/E WEDGE UPPER SURFACE HAS TWO DENTS WITH SHARP CREASES. ACCOMPLISHED REPAIR OF THE TWO DISCREPANT DENTS, APPROX 1" EACH, ON RT INBD MAIN FLAP T/E WEDGE UPPER SURFACE IAW SRM  51-70-10.
